Proximunalty in Orlicz-bochner Function Spaces

Authors

  • M. Khandaqji
  • R. Khalil
  • D. Hussein

DOI:

https://doi.org/10.5556/j.tkjm.34.2003.274

Abstract

A (closed) subspace $ Y$ of a Banach space $ X$ is called proximinal if for every $ x\in X$ there exists some $ y\in Y$ such that $ \|x-y\|\le\|x-z\|$ for $ z\in Y$. It is the object of this paper is to study the proximinality of $ L^\Phi(I,Y)$ in $ L^\Phi(I,X)$ for some class of Young's functions $ \Phi$, where $ I$ is the unit interval. We prove (among other results) that if $ Y$ is a separable proximinal subspace of $ X$, then $ L^\Phi(I,Y)$ is proximinal in $ L^\Phi(I,X)$.

Author Biographies

M. Khandaqji

Department of Mathematics Zarka-Jordan, Hashimiya University, Jordan

R. Khalil

Department of Mathematics University of Jordan, Amman, Jordan.

Downloads

Published

2003-03-31

How to Cite

Khandaqji, M., Khalil, R., & Hussein, D. (2003). Proximunalty in Orlicz-bochner Function Spaces. Tamkang Journal of Mathematics, 34(1), 71–76. https://doi.org/10.5556/j.tkjm.34.2003.274

Issue

Section

Papers